Arkiv för Matematik

  • Ark. Mat.
  • Volume 8, Number 2 (1970), 103-105.

On the nonexistence of uniform homeomorphisms between Lp-spaces

Per Enflo

Full-text: Open access

Article information

Source
Ark. Mat., Volume 8, Number 2 (1970), 103-105.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485894407

Digital Object Identifier
doi:10.1007/BF02589549

Mathematical Reviews number (MathSciNet)
MR271719

Zentralblatt MATH identifier
0196.14002

Rights
1971 © Almqvist & Wiksell

Citation

Enflo, Per. On the nonexistence of uniform homeomorphisms between L p -spaces. Ark. Mat. 8 (1970), no. 2, 103--105. doi:10.1007/BF02589549. https://projecteuclid.org/euclid.afm/1485894407


Export citation

References

  • Lindenstrauss, L., On nonlinear projections in Banach spaces. Michigan Mathematical Journal, 11, 263–287 (1964).